# SDR GLBA2001006

- Difficulty date: January 12, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 11,053 hours, 13,076 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed Air
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - RIGHT BLEED AIR ANNUCIATOR ILLUMINATED ON CLIMBOUT.  REPAIRED EVA TUBING.
